# SDR CALA9900139

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FITTING OF FORWARD ENTRY DOOR AT UPPER AFT STOP PAD AREA.  THE FASTENERS AND FITTING WERE REMOVED AND THE CRACK WAS STOP DRILLED IAW SRM 52-03-00, PAGE 5.  A DOUBLER WAS INSTALLED IAW SRM 52-03-00, PAGE 5, 51-10-3, AND 51-10-2.  INSTALLED FITTING IAW SRM 51-30-2.
